# SDR CALA2011102100680

- Difficulty date: October 20, 2011
- Submitted: October 21, 2011
- Operation: Air carrier
- Aircraft: N26232
- Make and model: Boeing 737824
- Aircraft serial: 28942
- Aircraft time: 40,461 hours, 15,118 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146A3231
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT EXTERIOR SKIN APPROX 6 O`CLOCK POSITION A FT OF VHF ANTENNA, CENTER BILGE HAS HEAVY CORROSION BET STA 727 E & 727F.  C/W INTERIM REPAIR PER PART 1 OF ECRA 5330-04165.  NEED TO ISSUE A DIP TO ACCOMPLISH A PERMANENT REPAIR PRIOR TO THE ACCUMULATION OF 50,000 TOTAL AIRFRAME FLIGHT CYCLES.  PLANNING TO CONTACT ENGINEERING AFTER 43,000 FLT CYCLES AND BEFORE 44,000 FLT CYCLES FOR PERMANENT REPAIR INSTRUCTIONS //QC//ACCOMPLISH A PERMANENT REPAIR PRIOR TO THE ACCUMULATION OF 50,000 TOTAL AIRFRAME FLIGHT CYCLES.  PLANNING TO CONTACT ENGINEERING AFTER 43,000 CYCLES & BEFORE 44,000 FLIGHT CYCLES FOR PERMANENT REPAIR INSTRUCTIONS PER ECRA 5330-04165.DIP13091 1) INIT: AFTER 43K BUT BEFORE 44K TOTAL A/C F/C (PLG/ENG) & 2) T/A; W/I 50K TOTAL A/C F/C-ODEE.
